RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2012, Volume 5, Issue 1, Pages 3–17 (Mi jsfu227)  

This article is cited in 1 scientific paper (total in 1 paper)

The simplest model of targeted migration

Michael G. Sadovsky

Institute of Computational Modelling of SB RAS, Krasnoyarsk, Russia

Abstract: A simple model of targeted migration is studied. The model implies the global information access of the beings migrating from station to station. This approximation yields a special class of models which generater a semi-group. Various dynamic regimes, as well as the stability conditions are studied. Some further expansions of the modelling based on evolution optimality principle are considered.

Keywords: optimality, selection, projection, maximization, stability, information.

Full text: PDF file (256 kB)
References: PDF file   HTML file
UDC: 573.22+51-76
Received: 27.04.2011
Received in revised form: 26.05.2011
Accepted: 05.06.2011
Language:

Citation: Michael G. Sadovsky, “The simplest model of targeted migration”, J. Sib. Fed. Univ. Math. Phys., 5:1 (2012), 3–17

Citation in format AMSBIB
\Bibitem{Sad12}
\by Michael~G.~Sadovsky
\paper The simplest model of targeted migration
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2012
\vol 5
\issue 1
\pages 3--17
\mathnet{http://mi.mathnet.ru/jsfu227}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu227
  • http://mi.mathnet.ru/eng/jsfu/v5/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Michael G. Sadovsky, Maria Yu. Senashova, “Local information access may cause a chaos in migration”, Zhurn. SFU. Ser. Matem. i fiz., 6:1 (2013), 105–113  mathnet
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:154
    Full text:59
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021